# SDR USAA2011101800002

- Difficulty date: October 16, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 36,126 hours, 10,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY PATH TRACK LIGHTING STRIP ROW 11/12 RT COMING UP.  RE-SECURED EMERGENCY PATH TRACK LIGHTING STRIP COVER, CHECKS GOOD.
